MathSciNet Relay Station
MathSciNet bibliographic data
MR1437747 17A30 (17B56 58F05)
Daletskii, Yuri L.; Takhtajan, Leon A. Leibniz and Lie algebra structures for Nambu algebra. Lett. Math. Phys. 39 (1997), no. 2, 127–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement